Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 99, NWS St. Louis, MO

June 2, 2009Calhoun County, Illinois; Lincoln County, Saint Charles County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 2, 2009, 7:18 PM CDT for Calhoun County, Illinois; Lincoln County, Saint Charles County, Missouri. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2009, 7:18 PM CDT (00:18 UTC)
Expired
Jun 2, 2009, 8:15 PM CDT
In force
57 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Calhoun County, IL, Lincoln County, MO, Saint Charles County, MO

The radar

The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 7:30 PM CDTTSTM WND DMG1 E St. Paul, MO2 FOOT DIAMETER TREE BLOWN DOWN BLOCKING HIGHWAY 79 AT ROUTE Y.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 12:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 030018
SVRLSX
ILC013-MOC113-183-030115-
/O.NEW.KLSX.SV.W.0099.090603T0018Z-090603T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  LINCOLN COUNTY IN EAST CENTRAL MISSOURI...  
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 815 PM CDT

* AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTH OF MOSCOW MILLS...OR 5 MILES NORTHEAST OF WRIGHT CITY...AND
  MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TROY...WENTZVILLE...ST. PAUL...MOSCOW MILLS...WINFIELD...FLINT
  HILL...OLD MONROE...BEECHVILLE...MEPPEN...BATCHTOWN...BRUSSELS...
  FOLEY...GOLDEN EAGLE AND DEER PLAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3915 9075 3889 9046 3879 9093 3881 9097
      3887 9097 3887 9106 3891 9112 3893 9112
      3893 9115 3895 9118
TIME...MOT...LOC 0018Z 244DEG 13KT 3887 9093

$$

CVKING
3 follow-up statements
000 
WWUS53 KLSX 030032
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
732 PM CDT TUE JUN 2 2009

ILC013-MOC113-183-030115-
/O.CON.KLSX.SV.W.0099.000000T0000Z-090603T0115Z/
CALHOUN IL-ST. CHARLES MO-LINCOLN MO-
732 PM CDT TUE JUN 2 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN LINCOLN...NORTHERN ST. CHARLES AND CALHOUN
COUNTIES...

AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TROY TO ST. PAUL...MOVING
NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  WINFIELD...OLD MONROE...GOLDEN EAGLE...BEECHVILLE...FOLEY...
  BRUSSELS...DEER PLAIN...MEPPEN AND BATCHTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3897 9106 3915 9075 3889 9046 3887 9055
      3881 9082
TIME...MOT...LOC 0032Z 242DEG 17KT 3902 9094 3887 9073

$$

CVKING
000 
WWUS53 KLSX 030041
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
741 PM CDT TUE JUN 2 2009

ILC013-MOC113-183-030115-
/O.CON.KLSX.SV.W.0099.000000T0000Z-090603T0115Z/
CALHOUN IL-ST. CHARLES MO-LINCOLN MO-
741 PM CDT TUE JUN 2 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN LINCOLN...NORTHERN ST. CHARLES AND CALHOUN COUNTIES...

AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF FOLEY TO OLD
MONROE...MOVING NORTHEAST AT 25 MPH.

HAM RADIO OPERATORS REPORT THAT A 2 FOOT DIAMETER TREE WAS BLOWN 
DOWN NEAR THE INTERSECTION OF HIGHWAY 79 AND HIGHWAY Y IN ST. 
CHARLES COUNTY.

LOCATIONS IMPACTED INCLUDE...
  WINFIELD...OLD MONROE...GOLDEN EAGLE...BEECHVILLE...FOLEY...
  BRUSSELS...DEER PLAIN...MEPPEN AND BATCHTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3887 9055 3887 9069 3903 9092 3915 9075
      3889 9046
TIME...MOT...LOC 0040Z 242DEG 17KT 3903 9090 3888 9068

$$

CVKING
000 
WWUS53 KLSX 030114
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
814 PM CDT TUE JUN 2 2009

ILC013-MOC113-183-030125-
/O.EXP.KLSX.SV.W.0099.000000T0000Z-090603T0115Z/
CALHOUN IL-ST. CHARLES MO-LINCOLN MO-
814 PM CDT TUE JUN 2 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN...NORTHERN ST.
CHARLES AND CALHOUN COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3887 9055 3887 9069 3903 9092 3915 9075
      3889 9046
TIME...MOT...LOC 0115Z 242DEG 17KT 3911 9071 3896 9049

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:52 PM CDT, 26 minutes earlier.

Area forecast discussion, Jun 2, 6:52 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
652 PM CDT TUE JUN 2 2009

.DISCUSSION...
/400 PM CDT TUE JUN 2 2009/

VERY UNSTABLE CONDITIONS DEVELOPED ACROSS THE AREA BY MIDDAY IN
RESPONSE TO HEATING OF THE MOIST BOUNDARY LAYER. WITH LITTLE
CIN...MULTICELL STORMS AND PULSE STORMS RAPIDLY DEVELOPED ACROSS
SOUTHEAST AND EAST CENTRAL MISSOURI THROUGH SOUTHWEST ILLINOIS.
HAIL...MICROBURSTS AND VERY HEAVY BURSTS OF RAIN HAVE BEEN THE
MAIN ISSUES. WHAT IS LEFT OF THIS ACTIVITY HAS MOVED INTO ILLINOIS
WITH STORM SCALE BOUNDARIES INITIATING ADDITIONAL CELLS. SCATTERED
STORMS ALSO CONTINUE TO DEVELOP BACK ACROSS SOUTHWEST AND SOUTH
CENTRAL MISSOURI WHERE THE AIR MASS REMAINS QUITE UNSTABLE. ALL OF
THE AFOREMENTIONED STORMS HAVE BEEN IN THE WARM SECTOR...AND NOW
THE SLOW MOVING COLD FRONT DRAPPED FROM NORTHERN MISSOURI INTO
CENTRAL ILLINOIS IS BECOMING INCREASINGLY ACTIVE. THE MAJORITY OF
THE WARM SECTOR STORMS SHOULD DIMINISH NEAR SUNSET...WHILE THE
SOUTHEAST MOVING COLD FRONT WILL CONTINUE TO FOCUS SHOWERS AND
THUNDERSTORMS THROUGH THE NIGHT. HAVE MENTIONED HEAVY RAIN WITH
STORMS IN ALL AREAS ALTHOUGH EXPECT IT TO BE LOCALIZED...THUS ONLY
LEFT THE CURRENT FFA INTACT AND TRIMMED BACK THE LONGEVITY TO ONLY
TONIGHT. MAIN AREA FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY
SHOULD BE ALONG AND SOUTH OF I-70...WITH A SERIES OF FRONTAL WAVES
TRAVERSING THE FRONT AND THE MIGRATING TROF PRESENTLY ACROSS THE
PLAINS PROVIDING LARGE SCALE ASCENT. PRECIPITATION IS EXPECTED TO
WIND DOWN ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS WED
NIGHT AND HAVE FAVORED THE SLIGHTLY FASTER NAM.

MOST OTHER ASPECTS OF THE FORECAST REMAIN CONSISTENT AND JUST
CONTINUED TO MASSAGE THEM...NAMELY COOLER THAN NORMAL WED INTO
THURSDAY WITH MODERATION INTO THE WEEKEND. AN EAST-WEST BOUNDARY
THIS WEEKED WILL PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS AT
LEAST THROUGH LATE SUNDAY...PRIMARILY ACROSS THE NORTHERN HALF OF
THE AREA. THERE COULD ALSO BE QUITE A TEMP RANGE ACROSS THE FRONT
WITH 70S NORTH AND NEAR 90 SOUTH ON SUNDAY. THE MODELS DIVERGE
QUITE A BIT EARLY NEXT WEEK WITH HANDLING OF THE FRONT AND ATTM
SIDED WITH THE ECMWF.

GLASS

&&

.AVIATION...
/634 PM CDT TUE JUN 2 2009/

FOR THE 00Z TAFS...PER 23Z SURFACE ANALYSIS COLD FRONT DRAPED FROM
KSPI-KJEF-KNVD WITH TSRA ALONG AND AHEAD ACTING AS THE MAIN THREAT
FOR THE SHORT-TERM FOR KCOU-KSTL-KSUS. TSRA SHOULD TAPER AT THE
BEGINNING OF THE TAF PERIOD FOR KCOU...LASTING INTO 2Z FOR KSUS-
KSTL. ALREADY REPORTS WITH THESE STORMS HAVE BEEN GUSTY WINDS AND
REDUCED VSBYS AND THUS HAVE FOLLOWED SUIT WITH SIMILAR CONDITIONS
WITHIN TEMPO GROUPS FOR KSTL-KSUS.

NEXT CHALLENGE RESOLVES TO POTENTIAL MVFR-IFR CIGS THRU EVENING
HOURS...SUPPORTED BY GUIDANCE AND PREVIOUS EVENINGS OBS OVER
SOUTHERN IOWA. DISSIPATE -SHRA THRU KUIN BY 3Z...AND INTO MID-MORNING
FOR KCOU-KSTL-KSUS. ISENTROPIC DOWNGLIDE AND DRIER AIR REMAINS
SIGNIFICANTLY BEHIND THE SURFACE COLD FRONT. PRESENTLY HAVE
FORECASTED MVFR CIGS TO LIFT BY MORNING FOR KUIN. ISSUES ARISE
WITH A POTENTIAL CONVECTIVE COMPLEX ALONG THE COLD FRONT...POSITIONED
ACROSS THE BOOTHEEL BY MORNING...WHICH WILL RESULT IN MVFR-IFR
CIGS TO LINGER OVER REMAINING TAF LOCALES...WITH KCOU LIFTING BY
MIDDAY AND KSTL-KSUS POTENTIALLY LASTING INTO THE EVENING HOURS.

SIPPRELL

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR KNOX-LEWIS-
     MARION-MONROE-SHELBY.

     FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-MONITEAU-RALLS.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 2, 4:30 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
430 PM CDT TUE JUN 2 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
430 PM CDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED AS A COLD FRONT PROGRESSES SOUTHEAST
ACROSS THE AREA. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY OF
THE STORMS...WHILE SOME OF THE STORMS COULD BE SEVERE THIS EVENING
PRODUCING DAMAGING WINDS AND LARGE HAIL.

MODERATE TO MAJOR FLOODING IS CONTINUING ALONG THE ILLINOIS
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ALONG AND
SOUTH OF INTERSTATE 70 ON WEDNESDAY...AND ACROSS SOUTHEASTERN
MISSOURI AND SOUTHWEST ILLINOIS ON WEDNESDAY NIGHT. THE STORMS
ARE NOT EXPECTED TO BE SEVERE AT THIS TIME.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH
MONDAY ACROSS MUCH OF THE AREA.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ACROSS PARTS OF THE AREA THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

In the hours before

Local storm report, Jun 2, 5:49 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
549 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TORNADO          CLAYTON                 40.03N  90.96W
06/02/2009                   ADAMS              IL   FIRE DEPT/RESCUE

            BRIEF TORNADO REPORTED WITH MINOR TREE DAMAGE

&&

EVENT NUMBER LSX0902190

JP
Special weather statement, Jun 2, 5:53 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
553 PM CDT TUE JUN 2 2009

MOZ051-059-060-062-022345-
FRANKLIN MO-GASCONADE MO-MONTGOMERY MO-WARREN MO-
553 PM CDT TUE JUN 2 2009

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...WARREN...GASCONADE
AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 645 PM CDT...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HERMANN...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HERMANN...NEW
HAVEN...WARRENTON...TRELOAR...JONESBURG...TRUESDALE...MCKITTRICK...
BERGER AND HOLSTEIN.

CVKING
Local storm report, Jun 2, 5:58 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
558 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TORNADO          3 SE GRIGGSVILLE        39.68N  90.69W
06/02/2009                   PIKE               IL   LAW ENFORCEMENT

            DEPUTY REPORTED BRIEF TOUCHDOWN JUST SOUTHEAST OF
            INTERSTATE 72 AND COUNTY ROAD 14

&&

EVENT NUMBER LSX0902191

FGLASS
Local storm report, Jun 2, 6:06 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TORNADO          1 SW MOUND STATION      40.00N  90.89W
06/02/2009                   BROWN              IL   TRAINED SPOTTER

            TIN RIPPED OFF A BARN...3 TO 4 FT DIAMETER TREE
            SNAPPED...HAIL DAMAGE TO SIDE OF HOUSE

&&

EVENT NUMBER LSX0902192

BRITT
Special weather statement, Jun 2, 6:33 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
633 PM CDT TUE JUN 2 2009

MOZ051-052-060-030015-
LINCOLN MO-MONTGOMERY MO-WARREN MO-
633 PM CDT TUE JUN 2 2009

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN...MONTGOMERY AND
NORTHWESTERN WARREN COUNTIES UNTIL 715 PM CDT...

AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW FLORENCE...OR 9 MILES SOUTHEAST OF
MONTGOMERY CITY...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TROY...JONESBURG...
BELLFLOWER...HAWK POINT...DAVIS...MOSCOW MILLS...TRUXTON...OLNEY AND
CAVE.

CVKING
Special weather statement, Jun 2, 7:05 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
705 PM CDT TUE JUN 2 2009

MOZ052-060-061-030045-
LINCOLN MO-ST. CHARLES MO-WARREN MO-
705 PM CDT TUE JUN 2 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...EASTERN
WARREN AND WESTERN ST. CHARLES COUNTIES UNTIL 745 PM CDT...

AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WRIGHT CITY...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH BRIEF DOWNPOURS AND
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WENTZVILLE...
  LAKE ST. LOUIS...
  ST. PAUL...
  DARDENNE PRAIRIE...
  OFALLON...
  COTTLEVILLE...
  WELDON SPRING...
  ST. PETERS...
  FORISTELL...
  FLINT HILL...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:54 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Madison31 min
Jun 3, 6:12 PM CDTRiver Flood WarningLSXLewis17 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.